# SDR DHL2005748599

- Difficulty date: August 15, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT BS.1183, RBL 36, WL 240, APPROX, SHOWS CRACK AT CHORD ANGLE. STOP DRILLED CRACK IAW SRM 51-10-1,LOCATED,DRILLED AND INSTALLED REPAIR KIT P/N 65C34406-15,PO NR 531481 IAW S/B 727-53-0192 REV 1,MAY 30,1991
